Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 23, NWS Amarillo, TX

June 1, 2011Cimarron County, Texas County, Oklahoma; Dallam County, Sherman County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 1, 2011, 8:57 PM CDT for Cimarron County, Texas County, Oklahoma; Dallam County, Sherman County, Texas. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2011, 8:57 PM CDT (01:57 UTC)
Expired
Jun 1, 2011, 10:00 PM CDT
In force
63 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Cimarron County, OK, Texas County, OK, Dallam County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 147 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 9:05 PM CDTTSTM WND GST 6013 S Keyes, OK
Jun 1, 9:33 PM CDTTSTM WND GST 601 W Goodwell, OKMEASURED 60 MPH WIND GUST NEAR OKLAHOMA PANHANDLE STATE UNIVERSITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 7:37 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-254 J/kg
Mixed-layer LCL
2816 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

088 
WUUS54 KAMA 020157
SVRAMA
OKC025-139-TXC111-421-020300-
/O.NEW.KAMA.SV.W.0023.110602T0157Z-110602T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
857 PM CDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA
  WESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA
  EASTERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS
  SHERMAN COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 1000 PM CDT

* AT 850 PM CDT...TRAINED WEATHER SPOTTERS HAVE DETECTED A LINE OF  
SEVERE THUNDERSTORMS THAT HAD PRODUCED DESTRUCTIVE WINDS IN EXCESS   
OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7  
MILES WEST OF KEYES TO 11 MILES SOUTHWEST OF GRIGGS TO 12 MILES   
SOUTHWEST OF CONLEN...OR ALONG A LINE EXTENDING FROM 9 MILES   
NORTHEAST OF BOISE CITY TO 15 MILES NORTHWEST OF STRATFORD TO 8   
MILES NORTHEAST OF DALHART...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TEXHOMA...
  KEYES...
  GRIGGS...
  GOODWELL...
  EVA...
  STRATFORD...
  CONLEN...
  BOISE CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

AT 835 PM...A TRAINED SPOTTER MEASURED 67 MPH WINDS 15 MILES NORTH 
OF DALHART WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE 
SHELTER AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3700 10163 3606 10163 3605 10206 3608 10263
      3700 10259
TIME...MOT...LOC 0155Z 270DEG 29KT 3682 10234 3649 10221
          3612 10235

$$

JACKSON
3 follow-up statements
356 
WWUS54 KAMA 020220
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
920 PM CDT WED JUN 1 2011

OKC025-139-TXC111-421-020300-
/O.CON.KAMA.SV.W.0023.000000T0000Z-110602T0300Z/
CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX-
920 PM CDT WED JUN 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SHERMAN...EASTERN DALLAM...WESTERN TEXAS AND EASTERN CIMARRON
COUNTIES...

AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF STURGIS TO 10 MILES
WEST OF TEXHOMA TO 10 MILES SOUTHEAST OF CONLEN...OR ALONG A LINE
EXTENDING FROM 18 MILES SOUTHWEST OF ELKHART TO 11 MILES NORTHEAST OF
STRATFORD TO 15 MILES SOUTH OF STRATFORD...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TEXHOMA.

THIS STORM HAS A HISTORY OF PRODUCING STRONG...DESTRUCTIVE WINDS. GO 
INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3609 10163 3609 10206 3610 10255 3700 10251
      3700 10163
TIME...MOT...LOC 0219Z 270DEG 29KT 3682 10210 3649 10197
          3612 10211

$$

JACKSON
433 
WWUS54 KAMA 020236
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
936 PM CDT WED JUN 1 2011

OKC025-139-TXC111-421-020300-
/O.CON.KAMA.SV.W.0023.000000T0000Z-110602T0300Z/
CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX-
936 PM CDT WED JUN 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SHERMAN...EASTERN DALLAM...WESTERN TEXAS AND EASTERN CIMARRON
COUNTIES...

AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STURGIS TO 9 MILES NORTHWEST OF TEXHOMA TO 10 MILES
SOUTHEAST OF STRATFORD...OR ALONG A LINE EXTENDING FROM 12 MILES
SOUTHWEST OF ELKHART TO 18 MILES NORTHEAST OF STRATFORD TO 10 MILES
SOUTHEAST OF STRATFORD...MOVING NORTHEAST AT 35 MPH.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3609 10163 3609 10206 3610 10241 3700 10237
      3700 10163
TIME...MOT...LOC 0235Z 270DEG 29KT 3690 10204 3657 10189
          3623 10191

$$

JACKSON
854 
WWUS54 KAMA 020247
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
947 PM CDT WED JUN 1 2011

OKC025-139-TXC111-421-020257-
/O.CAN.KAMA.SV.W.0023.000000T0000Z-110602T0300Z/
CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX-
947 PM CDT WED JUN 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR SHERMAN...EASTERN DALLAM...
WESTERN TEXAS AND EASTERN CIMARRON COUNTIES IS CANCELLED...

AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WILL STILL BE POSSIBLE 
FROM THE THUNDERSTORM.

LAT...LON 3609 10163 3609 10206 3610 10241 3700 10237
      3700 10163
TIME...MOT...LOC 0247Z 270DEG 29KT 3690 10192 3657 10177
          3623 10179

$$

JACKSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:38 PM CDT, 19 minutes earlier.

Area forecast discussion, Jun 1, 8:38 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
838 PM CDT WED JUN 1 2011

.UPDATE...
ADJUSTED POPS FOR THIS EVENING AND UPDATED HOURLY TEMPERATURES AND
DEWPOINTS BASED ON CURRENT TRENDS. ALSO ADDED THE FAR NORTHERN TEXAS
PANHANDLE COUNTIES IN THE CURRENT SEVERE THUNDERSTORM WATCH.

&&

.DISCUSSION...
TWO DISTINCT AREAS OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE
ACROSS THE NORTHWEST TEXAS AND OKLAHOMA PANHANDLES AS WELL AS
SOUTHWEST KANSAS THIS EVENING. CURRENTLY...THE AREA OF CONCERN IS A
CLUSTER OF THUNDERSTORMS MOVING ACROSS WESTERN DALLAM AND CIMARRON
COUNTIES. THESE THUNDERSTORMS WILL CONTINUE TO PUSH EAST OVER THE
NEXT SEVERAL HOURS POSSIBLY BRINGING DAMAGING WIND GUSTS UP TO 70
MPH...LARGE HAIL UP TO THE SIZE OF QUARTERS...AND FREQUENT CLOUD TO
GROUND LIGHTNING MAINLY ACROSS THE OKLAHOMA AND FAR NORTHERN TEXAS
PANHANDLES. WITH A STRENGTHENING LOW LEVEL JET AS WELL AS AN
ENVIRONMENT THAT WILL SUPPORT ONGOING THUNDERSTORMS...DECIDED TO GO
AHEAD AND INCLUDE THE FAR NORTHWESTERN AND NORTHERN TEXAS PANHANDLE
COUNTIES IN THE CURRENT SEVERE THUNDERSTORM WATCH THAT REMAINS IN
EFFECT UNTIL 1AM CDT.

ANOTHER AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO PUSH ACROSS
EASTERN NEW MEXICO JUST SOUTH OF INTERSTATE 40. THE ENVIRONMENT IS
NOT QUITE AS FAVORABLE FOR SEVERE THUNDERSTORM DEVELOPMENT AND
BELIEVE THESE STORMS WILL LOSE A LOT OF STEAM AS THEY MOVE INTO THE
SOUTHEAST TEXAS PANHANDLE...AN AREA THAT IS FAIRLY WELL CAPPED AS
EVIDENT ON THE 00Z AMA SOUNDING. AS A RESULT...LOWERED AND/OR REMOVED
POPS SOUTHEAST OF A LINE FROM HEREFORD...TO AMARILLO...TO CANADIAN.

OTHERWISE...THE CURRENT FORECAST IS IN GOOD SHAPE AND ADJUSTED HOURLY
TEMPERATURES AND DEWPOINTS BASED ON CURRENT TRENDS AND EXPECTED
CONDITIONS OVER THE NEXT 12 HOURS.

KNS

&&

.AVIATION... FOR THE 00Z TAFS...GENERALLY VFR AND BREEZY TO WINDY
CONDITIONS ARE EXPECTED.

CURRENT TSRA COMPLEX NORTHWEST OF KDHT AND KGUY WILL CONTINUE TO
MOVE EAST AND SHOULD WEAKEN OVER THE NEXT FEW HOURS. ADDED TEMPO
GROUP FOR GUSTY WINDS AT KDHT AND KGUY AS GUSTS MAY EXCEED 35 KTS.
KEPT CONDITIONS VFR AT THESE SITES FOR NOW AS NOT SURE EITHER SITE
WILL BE DIRECTLY AFFECTED. IF TSRA WERE TO DIRECTLY MOVE OVER THESE
SITES...BRIEF MVFR/IFR CONDITIONS WOULD BE POSSIBLE. BELIEVE TSRA
WILL END BY 04Z.

REMOVED CB MENTION AT KAMA WITH VERY LOW CONFIDENCE THAT TSRA WILL
AFFECT THIS SITE.

NONCONVECTIVE LOW LEVEL WIND SHEAR IS POSSIBLE AT ALL SITES
03-12Z WITH WINDS 500-2000 FT AGL 35-50 KTS...BUT DID NOT MENTION WITH
LOW CONFIDENCE OF OCCURRENCE AS SURFACE WINDS MAY BE GUSTY.

THERE IS A SMALL CHANCE THAT A FEW GUSTS MAY APPROACH 40 KTS AT KAMA
AFTER 03Z. DID NOT ISSUE AN AIRPORT WEATHER WARNING AT THIS TIME DUE
TO VERY LOW CONFIDENCE.

MBS

&&

.PREV DISCUSSION... /ISSUED 344 PM CDT WED JUN 1 2011/

FORECAST CONCERNS WILL REVOLVE AROUND THUNDERSTORM CHANCES LATE THIS
AFTERNOON INTO TONIGHT.

CURRENTLY...SURFACE TROUGH IS SITUATED ACROSS EASTERN NEW MEXICO AND
EASTERN COLORADO THIS AFTERNOON. MOISTURE REMAINS IN PLACE ACROSS THE
PANHANDLES WITH MID/UPPER 50 DEWPOINTS IN THE NORTHWEST TO LOWER 60
DEWPOINTS IN THE SOUTHEAST. TEMPERATURES GENERALLY ARE IN THE LOWER
90S IN MOST LOCATIONS AS OF DISCUSSION TIME.

LATEST SPC MESOANALYSIS  PAINTS MLCAPE VALUES OF ABOUT 2000 TO 3000
J/KG...WITH MLCINH LESS THAN 50 J/KG. EXPECT THIS INHIBITION TO ERODE
COMPLETELY WITHIN THE NEXT HOUR OR SO. CONVECTION HAS ALL READY
DEVELOPED ON THE HIGHER TERRAIN OF NEW MEXICO THIS AFTERNOON...AND
SHOULD CONTINUE TO MOVE EASTWARD INTO THE PANHANDLES AS THE AFTERNOON
PROGRESSES. SHEAR WILL BE SUFFICIENT ENOUGH THIS AFTERNOON/EVENING TO
SUPPORT ORGANIZED STORMS. THESE STORMS LIKELY WILL BECOME SEVERE
WITH LARGE HAIL UP TO GOLF BALLS AND DAMAGING WINDS BEING THE PRIMARY
HAZARDS...WITH FAVORED LOCATIONS NORTHWEST AND NORTH OF THE HIGHWAY
60 CORRIDOR. TORNADO THREAT APPEARS TO BE FAIRLY LOW GIVEN LARGE TEMP
AND DEWPOINT SPREADS. 4KM WRF AND HRRR HAS BEEN PRETTY INSISTENT ON
THUNDERSTORMS MOVING INTO THE OKLAHOMA PANHANDLE AND NORTHERN PARTS
OF THE TEXAS PANHANDLE THIS AFTERNOON. WILL CARRY CHANCE POPS UP IN
THE NORTH TO NON MENTIONABLE POPS IN THE SOUTHEAST TEXAS PANHANDLE
WHERE LIFT WILL BE WEAKEST.

TEMPERATURES WILL BE ON THE MILD SIDE TONIGHT AS SOUTHERLY WINDS
REMAIN ABOUT 20 MPH. OVERNIGHT LOWS SHOULD RANGE FROM THE LOWER 60S
IN THE NORTHWEST TO UPPER 60S IN THE SOUTHEAST. SIDE CLOSER TO THE
WARMER MET NUMBERS.

LEE SIDE TROUGHING CONTINUES INTO THURSDAY...WITH SOUTH SOUTHWESTERLY
WINDS INCREASING BETWEEN 20 AND 30 MPH IN THE AFTERNOON. MAV WINDS
HAVE BEEN RUNNING WAY TOO HIGH HERE RECENTLY AND ARE SUGGESTING WIND
ADVISORY LEVEL WINDS FOR TOMORROW. HOWEVER...LACK OF STRONG 700MB AND
500MB WINDS TO MIX INTO SHOULD PREVENT WINDS FROM GETTING TOO OUT OF
CONTROL. ANOTHER WARM DAY IS IN STORE ON THURSDAY AS HIGH TEMPS ONCE
AGAIN WILL BE IN THE LOWER TO MIDDLE 90S. WARMER MET NUMBERS WERE
FAVORED HERE AS WELL.

UPPER LEVEL PATTERN THROUGH THE WEEKEND WILL BE CHARACTERIZED BY
UPPER TROUGH OUT WEST WITH UPPER RIDGING DOWNSTREAM. HELD ON TO THE
LOW END THUNDERSTORM CHANCES FOR THURSDAY NIGHT AND FRIDAY NIGHT IN
THE WESTERN ZONES AS THESE AREAS WILL BE ON WESTERN PERIPHERY OF
UPPER RIDGE. BY SATURDAY...UPPER LEVEL RIDGING SHOULD BE FAR ENOUGH
WEST TO KEEP CHANCES FOR SHOWERS AND STORMS OVER NEW MEXICO. ABOVE
NORMAL TEMPERATURES WILL CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT
WEEK.

&&

.FIRE WEATHER...
ALTHOUGH SOUTHERLY WINDS WILL INCREASE BETWEEN 20 AND 30 MPH ON
THURSDAY...MINIMUM RELATIVE HUMIDITY VALUES WILL BE BETWEEN 20 AND
30 PERCENT ACROSS THE PANHANDLES. ON FRIDAY...SIMILAR WIND SPEEDS
CAN BE EXPECTED WITH MINIMUM RELATIVE HUMIDITY VALUES DIPPING
SLIGHTLY BELOW 20 PERCENT ACROSS THE FAR WESTERN SECTIONS OF THE
OKLAHOMA AND TEXAS PANHANDLES. HOWEVER...CHANCES FOR PRECIPITATION
TONIGHT AND THURSDAY NIGHT ACROSS THESE AREAS AND ITS EFFECTS ON
FUELS WILL PRECLUDE MENTIONING ELEVATED FIRE WEATHER CONDITIONS AT
THIS TIME.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 1, 3:49 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
349 PM CDT WED JUN 1 2011

OKZ001>003-TXZ001>020-021100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
349 PM CDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE OKLAHOMA
PANHANDLE AND THE NORTHERN AND WESTERN TEXAS PANHANDLE. A FEW STORMS
MAY PRODUCE LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND
GUSTS UP TO 60 MPH.

SOUTHERLY WINDS OF 15 TO 25 MPH CAN BE EXPECTED THROUGH TONIGHT.
THEREFORE...BOATERS ARE URGED TO EXERCISE CAUTION ON AREA LAKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE WESTERN
PANHANDLES THURSDAY EVENING AND FRIDAY EVENING AND NIGHT. IF ANY
STORMS DEVELOP ON THURSDAY EVENING...SOME COULD BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS IN THE OKLAHOMA AND
NORTHERN AND WESTERN TEXAS PANHANDLES SHOULD BE READY FOR POSSIBLE
ACTIVATION THIS EVENING.

JACKSON

In the hours before

Special weather statement, Jun 1, 6:10 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
610 PM CDT WED JUN 1 2011

OKZ001-020015-
CIMARRON OK-
610 PM CDT WED JUN 1 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR CIMARRON COUNTY.

AT 508 PM MDT/608 PM CDT/...NATIONAL WEATHER SERVICE METEOROLOGISTS
WERE MONITORING A LINE OF STRONG THUNDERSTORMS FROM 15 MILES
NORTHWEST OF KENTON TO 15 MILES SOUTHWEST OF FELT...MOVING EAST AT 30
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.
LOCALLY HEAVY DOWNPOURS WILL ALSO BE POSSIBLE WITH THESE STORMS.

TAKE SHELTER UNTIL THE STORM HAS PASSED.

JACKSON
Local storm report, Jun 1, 7:27 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
727 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     2 S FELT                36.54N 102.78W
06/01/2011  E60 MPH          CIMARRON           OK   PUBLIC

            ESTIMATED 50-60 MPH WIND GUSTS ALONG WITH PEA SIZE HAIL

&&

EVENT NUMBER AMA1100280

MBS
Local storm report, Jun 1, 7:38 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
738 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     5 SE KENTON             36.83N 102.88W
06/01/2011  M58 MPH          CIMARRON           OK   MESONET

            58 MPH GUST REPORTED FROM KENTON OKLAHOMA MESONET SITE

&&

EVENT NUMBER AMA1100281

MBS
Local storm report, Jun 1, 7:39 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
739 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     3 SSE BOISE CITY        36.69N 102.50W
06/01/2011  M60 MPH          CIMARRON           OK   MESONET

            60 MPH GUST REPORTED AT BOISE CITY OKLAHOMA MESONET
            SIITE

&&

EVENT NUMBER AMA1100282

MBS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:59 PM CDTSevere Thunderstorm WarningAMACimarron61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.